MAUDE Adverse Event Report: MEDCOMP 15.5F X 24CM STR ST FREE FLOW; ST FREE-FLOW HEMODIALYSIS CATHETER

MEDCOMP 15.5F X 24CM STR ST FREE FLOW; ST FREE-FLOW HEMODIALYSIS CATHETER
Model Number MFFS1524S
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.We are currently waiting for the device involved in the incident to be returned for evaluation.
 
Event or Problem Description
Hub (luer) on blue lumen of catheter disconnected from line during hemofiltration treatment.

Brand Name
15.5F X 24CM STR ST FREE FLOW
Common Device Name
ST FREE-FLOW HEMODIALYSIS CATHETER
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8314927
Report Number2518902-2019-00013
Device Sequence Number1304068
Product Code MSD
UDI-Device Identifier00884908030587
UDI-Public884908030587
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/22/2023
Device Model NumberMFFS1524S
Device Catalogue NumberMFFS1524S
Device Lot NumberMKAT720
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2019
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR